Author = S. Shahmorad
Approximate solution of dual integral equations

Volume 42, Issue 5, October 2016, Pages 1077-1086

S. ‎Ahdiaghdam; K. ‎Ivaz; S. ‎Shahmorad

Existence of an $L^p$-solution for two dimensional integral equations of the Hammerstein type

Volume 40, Issue 4, August 2014, Pages 851-862

S. A. Hosseini; S. Shahmorad; A. Tari

Tau Numerical Solution of Volterra Integro-Differential Equations With Arbitrary Polynomial Bases

Volume 32, No. 1, April 2006, Pages 33-44

J. Pour-Mahmoud; M. Y. Rahimi; S. Shahmorad